Linearized stability analysis of discrete Volterra equations

Hdl Handle:
http://hdl.handle.net/10034/71235
Title:
Linearized stability analysis of discrete Volterra equations
Authors:
Song, Yihong; Baker, Christopher T. H.
Affiliation:
Suzhou University ; University College Chester
Citation:
Journal of Mathematical Analysis and Applications, 2004, 294(1), pp. 310-333
Publisher:
Elsevier
Journal:
Journal of Mathematical Analysis and Applications
Publication Date:
2004
URI:
http://hdl.handle.net/10034/71235
DOI:
10.1016/j.jmaa.2004.02.019
Additional Links:
http://www.elsevier.com/wps/find/journaldescription.cws_home/622886/description#description
Type:
Article
Language:
en
Description:
This article is not available through ChesterRep.
ISSN:
0022-247X; 1096-0813
Appears in Collections:
Mathematics

Full metadata record

DC FieldValue Language
dc.contributor.authorSong, Yihongen
dc.contributor.authorBaker, Christopher T. H.en
dc.date.accessioned2009-06-23T08:40:24Zen
dc.date.available2009-06-23T08:40:24Zen
dc.date.issued2004en
dc.identifier.citationJournal of Mathematical Analysis and Applications, 2004, 294(1), pp. 310-333en
dc.identifier.issn0022-247Xen
dc.identifier.issn1096-0813en
dc.identifier.doi10.1016/j.jmaa.2004.02.019en
dc.identifier.urihttp://hdl.handle.net/10034/71235en
dc.descriptionThis article is not available through ChesterRep.en
dc.language.isoenen
dc.publisherElsevieren
dc.relation.urlhttp://www.elsevier.com/wps/find/journaldescription.cws_home/622886/description#descriptionen
dc.subjectstabilityen
dc.subjectasymptotic stabilityen
dc.subjectdiscrete Volterra equationsen
dc.subjectresolvent matrixen
dc.subjectfundamental matrixen
dc.titleLinearized stability analysis of discrete Volterra equationsen
dc.typeArticleen
dc.contributor.departmentSuzhou University ; University College Chesteren
dc.identifier.journalJournal of Mathematical Analysis and Applicationsen
All Items in ChesterRep are protected by copyright, with all rights reserved, unless otherwise indicated.